Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 47, Number 12

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 12, Part 2 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 12, Part 1 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 12, Part 1 (1941)
Bull. Amer. Math. Soc. 47 (1941)
More Information
Full-text PDF Free Access     Request Permissions
Fiftieth annual list of papers
Bull. Amer. Math. Soc. 47 (1941), 1-16
More Information
Full-text PDF Free Access     Request Permissions
Index of volume 47
Bull. Amer. Math. Soc. 47 (1941), 17-32
More Information
Full-text PDF Free Access     Request Permissions
Some applications of the Rayleigh-Ritz method to the theory of the structure of matter
Hubert M. James.
Bull. Amer. Math. Soc. 47 (1941), 869-884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006244
Some applications of certain polynomial classes
I. M. Sheffer.
Bull. Amer. Math. Soc. 47 (1941), 885-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005168
On trigonometrical series whose coefficients do not tend to zero
R. Salem.
Bull. Amer. Math. Soc. 47 (1941), 899-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005131
Unitary spaces with corresponding geodesics
N. Coburn.
Bull. Amer. Math. Soc. 47 (1941), 901-910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005701
Sur les solutions des équations du type parabolique déterminées dans une région illimitée
Miroslaw Krzyżański.
Bull. Amer. Math. Soc. 47 (1941), 911-915
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006008
On approximation by euclidean and non-euclidean translations of an analytic function
W. Seidel and J. L. Walsh.
Bull. Amer. Math. Soc. 47 (1941), 916-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006586
Zero-dimensional families of sets
Samuel Eilenberg and E. W. Miller.
Bull. Amer. Math. Soc. 47 (1941), 921-923
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005332
Sums of fourth powers of Gaussian integers
Ivan Niven.
Bull. Amer. Math. Soc. 47 (1941), 923-926
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005497
The geometry of whirls and whirl-motions in space
J. M. Feld.
Bull. Amer. Math. Soc. 47 (1941), 927-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005662
A theorem concerning the geodesics on a paraboloid of revolution
Donald Ling and Leon Recht.
Bull. Amer. Math. Soc. 47 (1941), 934-937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005683
Projection of the space $( m )$ on its subspace $( c_{0} )$
Andrew Sobczyk.
Bull. Amer. Math. Soc. 47 (1941), 938-947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005777
Sequences of Stieltjes integrals
H. M. Schwartz.
Bull. Amer. Math. Soc. 47 (1941), 947-955
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005900
Heat conduction in an infinite composite solid
W. A. Mersman.
Bull. Amer. Math. Soc. 47 (1941), 956-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005272